# SDR FDEA201310162520

- Difficulty date: October 16, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N979FD
- Make and model: Boeing 757236
- Aircraft serial: 25592
- Aircraft time: 56,918 hours, 19,763 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51108
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1661, BL 0 - RBL 51.5, FLOORBEAM UPPER FLANGE LOWER SURFACE FOUND CORRODED AROUND FASTENER HOLES.  CORRODED FLOORBEAM REMOVED AND REPLACED WITH NEW FABRICATED IAW DWG 146N5110 SHT.2 REV.B AND INSTALLED IAW DWG 146N5090 SHT.5   REV.- AND DWG 146N5500 SHT.1 REV.G. REPAIR IS MAJOR.
